Advertisement

SeMA Journal

, Volume 76, Issue 1, pp 181–194 | Cite as

Fuzzy solution of homogeneous heat equation having solution in Fourier series form

  • U. M. PirzadaEmail author
  • D. C. Vakaskar
Article
  • 21 Downloads

Abstract

While solving practical problems, we often come across situations where the system involves fuzziness. The mathematical models resulting in partial differential equations, involve fuzzy parameters and variables. In available literature, methods are presented mainly for solving non-homogeneous fuzzy partial differential equations (see Allahviranloo in Comput Methods Appl Math 2(3):233–242, 2002; Allahviranloo and Taheri in Int J Contemp Math Sci 4(3):105–114, 2009; Allahviranloo and Afshar in Iran J Fuzzy Syst 7(3):33–50, 2010; Allahviranloo et al. in Appl Soft Comput 11:2186–2192, 2011). We present a method to find the solution of homogeneous fuzzy heat equations with fuzzy Dirichlet boundary conditions. We consider the fuzziness in zero in the homogeneous equation as well as in the boundary conditions. The initial conditions are also in fuzzy form. Further, we study the solution of fuzzy heat equation when the fuzzy initial conditions are represent as a Fourier series.

Keywords

Fuzzy heat equation Seikkala solution Fourier series 

Mathematics Subject Classification

34A07 35K51 

Notes

Acknowledgements

This research work is supported by National Board for Higher Mathematics (NBHM), Department of Atomic Energy (DAE), India.

References

  1. 1.
    Allahviranloo, T.: Difference methods for fuzzy partial differential equations. Comput. Methods Appl. Math. 2(3), 233–242 (2002)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Allahviranloo, T., Taheri, N.: An analytic approximation to the solution of fuzzy heat equation by Adomian decomposition method. Int. J. Contemp. Math. Sci. 4(3), 105–114 (2009)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Allahviranloo, T., Afshar, K.M.: Numerical methods for fuzzy linear partial differential equations under new definition for derivative. Iran. J. Fuzzy Syst. 7(3), 33–50 (2010)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Allahviranloo, T., Gouyandeh, Z., Armand, A., Hasanoglu, A.: On fuzzy solutions for heat equation based on generalized Hukuhara differentiability. Fuzzy Sets Syst. 265, 1–23 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Allahviranloo, T., Abbasbandy, S., Rouhparvar, H.: The exact solutions of fuzzy wave-like equations with variable coefficients by a variational iteration method. Appl. Soft Comput. 11, 2186–2192 (2011)CrossRefGoogle Scholar
  6. 6.
    Bede, B., Gal, S.G.: Generalization of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy Sets Syst. 151, 581–599 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Bertone, A.M., Jafelice, R.M., de Barros, L.C., Bassanezi, R.C.: On fuzzy solutions for partial differential equations. Fuzzy Sets Syst. 219, 68–80 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Buckley, J., Feuring, T.: Introduction to fuzzy partial differential equations. Fuzzy Sets Syst. 105, 241–248 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chen, Y.-Y., Chang, Y.-T., Chen, B.-S.: Fuzzy solutions to partial differential equations: adaptive approach. IEEE Trans. Fuzzy Syst. 17(1), 116–127 (2009)CrossRefGoogle Scholar
  10. 10.
    Dubois, D., Prade, H.: Towards fuzzy differential calculus, part 3: differentiation. Fuzzy Sets Syst. 8, 225–233 (1982)CrossRefzbMATHGoogle Scholar
  11. 11.
    Dubois, D., Prade, H.: On several definitions of the differential of a fuzzy mapping. Fuzzy Sets Syst. 24, 117–120 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Faybishenko, B.A.: Introduction to modeling of hydrogeologic systems using fuzzy partial differential equation. In: Nikravesh, M., Zadeh, L., Korotkikh, V. (eds.) Fuzzy Partial Differential Equations and Relational Equations. Studies in Fuzziness and Soft Computing, vol 142. Springer, Berlin, Heidelberg (2004)Google Scholar
  13. 13.
    Friedman, M., Ming, M., Kandel, A.: Fuzzy derivatives and fuzzy cauchy problems using LP metric. In: Ruan, Da (ed.) Fuzzy Logic foundations and Applications, pp. 57–72. Kluwer, Dordrecht (1996)Google Scholar
  14. 14.
    George, A.A.: Fuzzy Ostrowski type inequalities. Comput. Appl. Math. 22, 279–292 (2003)MathSciNetzbMATHGoogle Scholar
  15. 15.
    George, A.A.: Fuzzy Taylor formulae. CUBO 7, 1–13 (2005)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Goetschel, R., Voxman, W.: Elementary fuzzy calculus. Fuzzy Sets Syst. 18, 31–43 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Gong, Z., Yang, H.: Ill-posed fuzzy initial-boundary value problems based on generalized differentiability and regularization. Fuzzy Sets Syst. (2015).  https://doi.org/10.1016/j.fss.2015.04.016 zbMATHGoogle Scholar
  18. 18.
    Gouyandeh, Z., Allahviranloo, T., Abbasbandy, S., Armand, A.: A fuzzy solution of heat equation under generalized Hukuhara differentiability by fuzzy Fourier transform. Fuzzy Sets Syst. 309, 81–97 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Mahmoud, M.M., Iman, J.: Finite volume methods for fuzzy parabolic equations. J. Math. Comput. Sci. 2(3), 546–558 (2011)CrossRefGoogle Scholar
  20. 20.
    Puri, M.L., Ralescu, D.A.: Differentials of fuzzy functions. J. Math. Anal. Appl. 91, 552–558 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Seikkala, S.: On the fuzzy initial value problem. Fuzzy Sets Syst. 24, 319–330 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Stefanini, L.: On the generalized LU-fuzzy derivative and fuzzy differential equations. In: Proceedings of the 2007 IEEE International Conference on Fuzzy Systems, London pp. 710–715 (2007)Google Scholar
  23. 23.
    Stefanini, L.: A generalization of Hukuhara difference. In: Dubois, D., Lubiano, M.A., Prade, H., Gil, M.A., Grzegorzewski, P., Hryniewicz, O. (eds.) Soft Methods for Handling Variability and Imprecision. Advances in Soft Computing, vol 48. Springer, Berlin, Heidelberg (2008)Google Scholar
  24. 24.
    Stefanini, L.: A generalization of Hukuhara difference and division for interval and fuzzy arithmetic. Fuzzy Sets Syst. 161, 1564–1584 (2010)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2018

Authors and Affiliations

  1. 1.School of Science and EngineeringNavrachana University of VadodaraVadodaraIndia
  2. 2.Department of Applied MathematicsFaculty of Technology and Engineering, M.S.University of BarodaVadodaraIndia

Personalised recommendations